# SDR AALA201711219029

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 75,701 hours, 28,359 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40041
- Part serial: 05277H3985
- Condition: Delaminated
- Location: Cockpit
- Part time: 31,493 hours, 10,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CAPTAIN LEFT HAND NR 3 WINDOW HAS DELAMINATION. REPLACED WINDOW PER AMM 56-11-10-424-015.
